# SDR DLM88030271

- Difficulty date: March 22, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 33,517 hours, 26,272 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: P24000008254HH
- Condition: Leaking
- Location: Rt Hyd Module
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RT HYD QTY DROPPED TO 2 QTY AND PRESS TO ZERO C/W EMERGENCY PROCEDURES TURNED XFER PUMP OFF.  REPLACED RT HYD LINE TO FILTER MODULE.
